# SDR DALA2025051903832

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N433DX
- Make and model: Airbus A330-941
- Aircraft serial: 2082
- Aircraft time: 1,932 hours, 231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3433 1R DOOR DAMPER FREQUENT SERVICE. CORRECTIVE ACTION: R/R 1R DOOR DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER PER A330 AMM 52-10-00. OPS AND LEAK CHECK GOOD. (0969691)
